# SDR 2006UALA01616

- Difficulty date: August 19, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 33,139 hours, 11,705 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R AFT EMER EXIT DISPLAYED ON UPPER ECAM SCREEN, DOOR.  CABIN PRESSURE NORMAL.  SLIDE ARMED LIGHT AT EXIT DOOR IS ALSO ON.    CLEANED DEBRIS FROM PROXIMITY SENSOR TARGET AND LIGHT OPERATED NORMALLY.
